About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2012 (2012), Article ID 495202, 19 pages
http://dx.doi.org/10.1155/2012/495202
Research Article

A Time-Space Collocation Spectral Approximation for a Class of Time Fractional Differential Equations

Department of Mathematics, School of Sciences, South China University of Technology, Guangzhou 510641, China

Received 22 May 2012; Revised 26 July 2012; Accepted 29 July 2012

Academic Editor: Fawang Liu

Copyright © 2012 Fenghui Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at Zentralblatt MATH
  2. W. Wyss, “The fractional diffusion equation,” Journal of Mathematical Physics, vol. 27, no. 11, pp. 2782–2785, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. W. R. Schneider and W. Wyss, “Fractional diffusion and wave equations,” Journal of Mathematical Physics, vol. 30, no. 1, pp. 134–144, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. F. Huang and F. Liu, “The time fractional diffusion equation and the advection-dispersion equation,” The Australian & New Zealand Industrial and Applied Mathematics Journal, vol. 46, no. 3, pp. 317–330, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. F. Huang and B. Guo, “General solutions to a class of time fractional partial differential equations,” Applied Mathematics and Mechanics, vol. 31, no. 7, pp. 815–826, 2010.
  6. Y. Luchko and R. Goren°o, “The initial value problem for some fractional differen-tial equations with the Caputo derivatives,” Preprint Series A08-98, Fachbreich Mathematik und Informatik, Freic Universitat Berlin, 1998.
  7. N. T. Shawagfeh, “Analytical approximate solutions for nonlinear fractional differential equations,” Applied Mathematics and Computation, vol. 131, no. 2-3, pp. 517–529, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Gordon and Breach Science Publishers, Yverdon, Switzerland, 1993.
  9. J. Chen, F. Liu, and V. Anh, “Analytical solution for the time-fractional telegraph equation by the method of separating variables,” Journal of Mathematical Analysis and Applications, vol. 338, no. 2, pp. 1364–1377, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. M. M. Meerschaert and C. Tadjeran, “Finite difference approximations for fractional advection-dispersion flow equations,” Journal of Computational and Applied Mathematics, vol. 118, pp. 283–299, 2004.
  11. T. A. M. Langlands and B. I. Henry, “The accuracy and stability of an implicit solution method for the fractional diffusion equation,” Journal of Computational Physics, vol. 205, no. 2, pp. 719–736, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. Y. Lin and C. Xu, “Finite difference/spectral approximations for the time-fractional diffusion equation,” Journal of Computational Physics, vol. 225, no. 2, pp. 1533–1552, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. C.-M. Chen, F. Liu, and K. Burrage, “Finite difference methods and a Fourier analysis for the fractional reaction-subdiffusion equation,” Applied Mathematics and Computation, vol. 198, no. 2, pp. 754–769, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. I. Podlubny, A. Chechkin, T. Skovranek, Y. Chen, and B. M. Vinagre Jara, “Matrix approach to discrete fractional calculus. II. Partial fractional differential equations,” Journal of Computational Physics, vol. 228, no. 8, pp. 3137–3153, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. G. J. Fix and J. P. Roop, “Least squares finite-element solution of a fractional order two-point boundary value problem,” Computers & Mathematics with Applications, vol. 48, no. 7-8, pp. 1017–1033, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. J. P. Roop, “Computational aspects of FEM approximation of fractional advection dispersion equations on bounded domains in R2,” Journal of Computational and Applied Mathematics, vol. 193, no. 1, pp. 243–268, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. W. H. Deng, “Finite element method for the space and time fractional Fokker-Planck equation,” SIAM Journal on Numerical Analysis, vol. 47, no. 1, pp. 204–226, 2008/09. View at Publisher · View at Google Scholar
  18. E. Hanert, “A comparison of three Eulerian numerical methods for fractional-order transport models,” Environmental Fluid Mechanics, vol. 10, no. 1, pp. 7–20, 2010. View at Publisher · View at Google Scholar · View at Scopus
  19. E. Hanert, “On the numerical solution of space-time fractional diffusion models,” Computers and Fluids, vol. 46, no. 1, pp. 33–39, 2011. View at Publisher · View at Google Scholar · View at Scopus
  20. X. Li and C. Xu, “A space-time spectral method for the time fractional diffusion equation,” SIAM Journal on Numerical Analysis, vol. 47, no. 3, pp. 2108–2131, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. Y. Chen and T. Tang, “Convergence analysis of the Jacobi spectral-collocation methods for Volterra integral equations with a weakly singular kernel,” Mathematics of Computation, vol. 79, no. 269, pp. 147–167, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH